# SDR 99ZZZX1561

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6037U
- Make and model: Beech 58
- Aircraft serial: TH1021
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Damaged
- Location: Engine Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTT: 9,619.9 HOURS.  UPON ENGINE REMOVAL AND MOUNT REMOVAL, MOUNTING HOLES IN FIREWALL WERE FOUND ELONGATED AND MUSHROOMED.
